Quasiconformality, homeomorphisms between metric measure spaces preserving quasiminimizers, and uniform density property

Riikka Korte, Niko Marola*, Nageswari Shanmugalingam

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

13 Citations (Scopus)

Abstract

We characterize quasiconformal mappings as those homeomorphisms between two metric measure spaces of locally bounded geometry that preserve a class of quasiminimizers. We also consider quasiconformal mappings and densities in metric spaces and give a characterization of quasiconformal mappings in terms of the uniform density property introduced by Gehring and Kelly.

Original languageEnglish
Pages (from-to)111-134
Number of pages24
JournalARKIV FOR MATEMATIK
Volume50
Issue number1
DOIs
Publication statusPublished - 1 Apr 2012
MoE publication typeA1 Journal article-refereed

Fingerprint Dive into the research topics of 'Quasiconformality, homeomorphisms between metric measure spaces preserving quasiminimizers, and uniform density property'. Together they form a unique fingerprint.

Cite this